# SDR FDEA201211294205

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP UPPER SURFACE, OTBD OF WS 313, HAS A DENT.  REPAIRED  FLAP UPPER SURFACE IAW-SRM-51-70-10, CAT."A" MAJOR  REPAIR,
